# SDR CALA2025022402447

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N47298
- Make and model: Boeing 737-8
- Aircraft serial: 67611
- Aircraft time: 1,436 hours, 539 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Noise
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BANGING NOISE FROM UNDERNEATH FLOOR OF FORWARD GALLEY DURING CLIMB OUT. CREW ALSO REPORTED THE NOISE WAS PERSISTENT DURING CLIMB AND STOPPED ONCE LEVELED OUT. DID NOT RETURN AGAIN DURING DESCENT. REMOVED FWD PIT CREW O2 BOTTLE ACCESS PANEL & FWD LAV TOILET BOWL SHROUD TO PERFORM VISUAL INSP FOR LOOSE LRU, NO ANOMALY OBSERVED. EE BAY GVI WAS ALSO PERFORMED, NO LOOSE LRU FOUND AT THIS TIME. PER TOMC, AIRCRAFT NEEDS TO BE PRESSURIZED TO CHECK FOR KNOCKING NOISE FOUND O2 PANEL AND FWD LAV TOILET SHROUD ALREADY RESECURED. PRESSURIZED CABIN TO 4PSI. NO UNUSUAL NOISE NOTED.
